International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

A Note on Generalized Indexed Product Summability

  • A. Mishra
  • B. P. Padhy1*
  • B. K. Majhi
  • U. K. Misra
  1. KIIT Deemed to University

* Corresponding author

Abstract

In the past, many researchers like Szasz, Rajgopal, Parameswaran, Ramanujan, Das, Sulaiman, have established results on products of two summability methods. In the present article, we have established a result on generalized indexed product summability which not only generalizes the result of Misra et al [2] and Paikray et al [3] but also the result of Sulaiman [7].

How to Cite

A. Mishra, B. P. Padhy, B. K. Majhi, U. K. Misra, A Note on Generalized Indexed Product Summability, Int. J. Anal. Appl. 18 (2020), 172–182. https://doi.org/10.28924/2291-8639-18-2020-172

BibTeX
@article{Mishra2020,
  author  = {Mishra, A. and Padhy, B. P. and Majhi, B. K. and Misra, U. K.},
  title   = {A Note on Generalized Indexed Product Summability},
  journal = {Int. J. Anal. Appl.},
  volume  = {18},
  year    = {2020},
  pages   = {172--182},
  doi     = {10.28924/2291-8639-18-2020-172}
}

References

  • [1] Das, G., Tauberian theorems for absolute Norlund summability, Proc. Lond. Math. Soc. 19 (2) (1969), 357-384.
  • [2] Misra, M., Padhy, B.P., Buxi, S.K. and Misra, U.K., On indexed product summability of an infinite series, J. Appl. Math. Bioinform. 1 (2) (2011), 147-157.
  • [3] Paikray, S.K., Misra, U.K. and Sahoo, N.C., Product Summability of an Infinite Series, Int. J. Computer Math. Sci. 1 (7) (2010), 853-863.
  • [4] Parameswaran, M.R., Some product theorems in summability, Math. Z. 68 (1957), 19-26.
  • [5] Rajgopal, C.T., Theorems on product of two summability methods with applications, J. Indian Math. Soc. 18 (1) (1954), 88-105.
  • [6] Ramanujan, M.S., On products of summability methods, Math. Z. 69 (1) (1958), 423-428.
  • [7] Sulaiman, W.T., A Note on product summability of an infinite series, Int. J. Math. Sci. 2008 (2008), Article ID 372604.
  • [8] Szasz, O., On products of summability methods, Proc. Amer. Math. Soc. 3 (2) (1952), 257-263.